Existence of nonoscillatory solutions of nonlinear neutral differential equation of second order
Volume 19, Issue 1, pp 1--8
Publication Date: February 16, 2019
Submission Date: July 23, 2018
Revision Date: November 17, 2018
Accteptance Date: November 22, 2018
Hussain Ali Mohamad
- Department of mathematics, College of science for women, University of Baghdad, Iraq.
Bashar Ahmed Jawad
- Department of Mathematics, Faculty of Computer Science and Mathematics, University of Kufa, Iraq.
In this paper, some necessary and sufficient conditions have been obtained to ensure the existence of
nonoscillatory solutions which are bounded below and above by bounded functions. These conditions
are more applicable than some known results in the references. An example is included to illustrate the results obtained.
- Existence of positive solution
- neutral differential equations
- asymptotic behavior
T. Candan, Existence of positive periodic solutions of first-order neutral differential equations, Math. Methods Appl. Sci., 40 (2017), 205–209.
I. Culakov, L. Hanutiakova, R. Olach, Existence for positive solutions of second-order neutral nonlinear differential equations, Appl. Math. Lett., 22 (2009), 1007–1010.
B. Dorociakova, M. Kubjatkova, R. Olach, Existence of Positive Solutions of Neutral Differential Equations, Abstr. Appl. Anal., 2012 (2012), 14 pages.
B. Dorociakova, M. Kubjatkova, R. Olach, Uncountably many solutions of first-order neutral nonlinear differential equations, Adv. Difference Equ., 2013 (2013), 8 pages.
B. Dorociakova, A. Najmanova, R. Olach , Existence of Nonoscillatory Solutions of First-Order Neutral Differential Equations, Abstr. Appl. Anal., 2011 (2011), 9 pages.
B. Dorociakova, R. Olach , Existence of Positive Solutions of Delay Differential Equations, Tatra Mt. Math. Publ., 43 (2009), 63–70.
L. H. Erbe, Q. Kong, B. G. Zhang, Oscillation Theory for Functional Differential Equations, Marcel Dekker, New York (1995)
E. K. Essel, E. Yankson , On The Existence of Positive Periodic Solutions for Totally Nonlinear Neutral Differential Equations of The Second-Order With Functional Delay, Opuscula Math., 34 (2014), 469–481.
I. Györi, G. Ladas, Oscillation Theory of Delay Differential Equations, The Clarendon Press, Oxford University Press, New York (1991)
F. Kong, Existence of non-oscillatory solutions of a kind of first-order neutral differential equation, Math. Commun., 22 (2017), 151–164.
H. A. Mohamad, I. Z. Mushtt, Oscillation of Second Order Nonlinear Neutral Differential Equations, Pure Appl. Math. J., 4 (2015), 62–65.
Ö, Öcalan, Existence of positive solutions for a neutral differential equation with positive and negative coefficients, Appl. Math. Lett., 22 (2009), 84–90.
S. Tanaka, Existence of Positive Solutions of Higher Order Nonlinear Neutral Differential Equations, Rocky Mountain J. Math., 30 (2000), 1139–1149.
G. Weiming, C. Jinfa, C. Yuming , Existence of Nonoscillatory Solution of Second Order Neutral Differential Equation, Bull. Inst. Math. Acad. Sin. (N.S.), 2 (2007), 785–795.
A. J. Yang, Z. G. Zhang, W. G. Ge, Existence of Nonoscillatory Solutions of Second-Order Nonlinear Neutral Differential Equations, Indian J. Pure Appl. Math., 39 (2008), 227–235.
Y. H. Yu, H. Z. Wang, Nonoscillatory solutions of second-order nonlinear neutral delay equations, J. Math. Anal. Appl., 311 (2005), 445–456.